RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2003, Volume 44, Number 6, Pages 1400–1406 (Mi smj1265)  

This article is cited in 1 scientific paper (total in 1 paper)

On holomorphic extendability of functions from part of the Lie sphere to the Lie ball

B. A. Shaimkulov

National University of Uzbekistan named after M. Ulugbek

Abstract: We describe domains to which the Hua Loo–Keng-type integral for the Lie ball extends holomorphically. We obtain a criterion for the possibility of holomorphic extension of functions from part of the Lie sphere to the Lie ball.

Keywords: Lie ball, integral representation, holomorphic extension

Full text: PDF file (175 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2003, 44:6, 1105–1110

Bibliographic databases:

UDC: 517.55
Received: 21.10.2002

Citation: B. A. Shaimkulov, “On holomorphic extendability of functions from part of the Lie sphere to the Lie ball”, Sibirsk. Mat. Zh., 44:6 (2003), 1400–1406; Siberian Math. J., 44:6 (2003), 1105–1110

Citation in format AMSBIB
\Bibitem{Sha03}
\by B.~A.~Shaimkulov
\paper On holomorphic extendability of functions from part of the Lie sphere to the Lie ball
\jour Sibirsk. Mat. Zh.
\yr 2003
\vol 44
\issue 6
\pages 1400--1406
\mathnet{http://mi.mathnet.ru/smj1265}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2034945}
\zmath{https://zbmath.org/?q=an:1035.32007}
\elib{http://elibrary.ru/item.asp?id=5219472}
\transl
\jour Siberian Math. J.
\yr 2003
\vol 44
\issue 6
\pages 1105--1110
\crossref{https://doi.org/10.1023/B:SIMJ.0000007486.06343.be}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000187464000018}


Linking options:
  • http://mi.mathnet.ru/eng/smj1265
  • http://mi.mathnet.ru/eng/smj/v44/i6/p1400

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kounchev O., Render H., “Polyharmonic Hardy Spaces on the Complexified Annulus and Error Estimates of Cubature Formulas”, Results Math., 62:3-4 (2012), 377–403  crossref  mathscinet  zmath  isi  scopus
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:189
    Full text:57
    References:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020